Notmy asked in HealthMental Health · 3 weeks ago

Why do I feel high?

For the last couple days I've been dizzy yet oddly self confident in a way that I can only describe as being high. I'm not on any medication or drugs, although recently before this I stopped taking sertraline which is an anxiety med and antidepressant. Any advice would be helpful.

4 Answers

Relevance
  • LAN
    Lv 7
    3 weeks ago

    Here's how many times in that question you prove you are a moron.

    1.Going off meds on your own decision.

    2. Not asking a doctor this.

    3. Asking on Yahoo as if you can get reliable medical advice here.

  • Pearl
    Lv 7
    3 weeks ago

    i would ask your doctor this question

  • 3 weeks ago

    you should see a doctor. Also if you heart is beating fast and you are feeling dizzy then you need to drink water. But you could be felling that way because you just got off your meds. Just ask your doctor

  • Anonymous
    3 weeks ago

    You didn't eat the brownies did you?

Still have questions? Get your answers by asking now.